# SDR AALA2019100219019

- Difficulty date: September 30, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N521UW
- Make and model: Airbus A321-231
- Aircraft serial: 3944
- Aircraft time: 37,087 hours, 13,381 cycles
- System (JASC): 3810 · Potable Water System
- Part: Water Heater
- Part number: 24E507009G03
- Part serial: N1333895
- Condition: Sparks
- Location: Lavatory
- Part time: 19,717 hours, 6,493 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: GATE AGENT REPORTED OBSERVING ELECTRICAL SPARKS AND AMBERS HITTING FLOOR AFT LEFT LAV. MAINTENANCE REMOVED AND REPLACED L AFT WATER HEATER IAW AMM 38-12-16 AND OPS CHECKED IAW AMM 38-12-00 .
